Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i5.20
pages 6-22

On Homogenization of Problems of Optimal Control. Part I. Analysis of Existing Approaches

Peter I. Kogut
Oles Honchar Dnepropetrovsk National University
Victor N. Mizernyi
Vinnitsa National Technical University, Ukraine
Tatyana N. Rudyanova
Dnepropetrovsk State Financial and Economic Institute, Ukraine

ABSTRAKT

We adduce results of qualitative comparison of existing approaches for solving the problem of averaging optimal control problems of systems with distributed parameters, which mathematical models depend on small parameter ε. Illustration of basic statements is supported by model examples.


Articles with similar content:

Limit Analysis of One Class of Quasilinear Problems of Optimal Control with Constraints on the State
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Peter I. Kogut, Natalya A. Balamut
Modeling Method of Discrete Dynamic Systems with Constant Structure
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Vladimir N. Spiridonov
Models and Methods of Semi-Infinite Optimization Inverse Heat-Conduction Problems
Heat Transfer Research, Vol.37, 2006, issue 3
E. Ya. Rapoport, Yu. E. Pleshivtseva
The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko